R. Abraham and J. Delmas, Local limits of conditioned Galton-Watson trees: the condensation case, Electronic Journal of Probability, vol.19, issue.0, p.29, 2014.
DOI : 10.1214/EJP.v19-3164

URL : https://hal.archives-ouvertes.fr/hal-00909604

R. Abraham and J. Delmas, Local limits of conditioned Galton-Watson trees: the infinite spine case, Electronic Journal of Probability, vol.19, issue.0, pp.2014-2022
DOI : 10.1214/EJP.v19-2747

URL : https://hal.archives-ouvertes.fr/hal-00813145

L. Addario-berry and Y. Wen, Joint convergence of random quadrangulations and their cores. ArXiv e-prints, 2015.

L. Addario-berry, A probabilistic approach to block sizes in random maps. ArXiv e-prints, 2015.

L. Addario-berry, L. Devroye, and S. Janson, Sub-Gaussian tail bounds for the width and height of conditioned Galton???Watson trees, The Annals of Probability, vol.41, issue.2, pp.1072-1087, 2013.
DOI : 10.1214/12-AOP758

D. Aldous, Asymptotic Fringe Distributions for General Families of Random Trees, The Annals of Applied Probability, vol.1, issue.2
DOI : 10.1214/aoap/1177005936

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.1-28, 1991.
DOI : 10.1214/aop/1176990534

D. Aldous, The Continuum random tree II: an overview, In Stochastic analysis London Math. Soc. Lecture Note Ser, vol.167, pp.23-70, 1990.
DOI : 10.1017/CBO9780511662980.003

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.248-289, 1993.
DOI : 10.1214/aop/1176990534

D. Aldous and J. Pitman, Tree-valued Markov chains derived from Galton-Watson processes, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.34, issue.5, pp.637-686, 1998.
DOI : 10.1016/S0246-0203(98)80003-4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. Ambjørn and T. G. Budd, Trees and spatial topology change in causal dynamical triangulations, Journal of Physics A: Mathematical and Theoretical, vol.46, issue.31, p.315201, 2013.
DOI : 10.1088/1751-8113/46/31/315201

O. Angel and O. Schramm, Uniform Infinite Planar Triangulations, Communications in Mathematical Physics, vol.28, issue.2-3, pp.191-213, 2003.
DOI : 10.1007/s00220-003-0932-3

URL : http://arxiv.org/abs/math/0207153

S. Arnborg and A. Proskurowski, Linear time algorithms for NP-hard problems restricted to partial k-trees, Discrete Applied Mathematics, vol.23, issue.1, pp.11-24, 1989.
DOI : 10.1016/0166-218X(89)90031-0

URL : http://doi.org/10.1016/0166-218x(89)90031-0

R. Arratia, A. D. Barbour, and S. Tavaré, Logarithmic combinatorial structures: a probabilistic approach, EMS Monographs in Mathematics. European Mathematical Society (EMS), 2003.
DOI : 10.4171/000

C. Banderier, P. Flajolet, G. Schaeffer, and M. Soria, Random maps, coalescing saddles, singularity analysis, and Airy phenomena, Random Structures and Algorithms, vol.15, issue.3, pp.3-4194, 2000.
DOI : 10.1002/rsa.10021

URL : https://hal.archives-ouvertes.fr/inria-00108014

A. D. Barbour and B. L. Granovsky, Random combinatorial structures: the convergent case, Journal of Combinatorial Theory, Series A, vol.109, issue.2, pp.203-220, 2005.
DOI : 10.1016/j.jcta.2004.09.001

E. Baur, G. Miermont, and G. Ray, Classification of scaling limits of uniform quadrangulations with a boundary ArXiv e-prints, 2016.

L. W. Beineke and R. E. Pippert, The number of labeled k-dimensional trees, Journal of Combinatorial Theory, vol.6, issue.2, pp.200-205, 1969.
DOI : 10.1016/S0021-9800(69)80120-1

J. P. Bell, When structures are almost surely connected, Electron. J. Combin.Research Paper, vol.7, issue.7, p.pp, 2000.

I. Benjamini and O. Schramm, Recurrence of distributional limits of finite planar graphs, Electron. J. Probab, vol.6, issue.13, p.pp, 2001.

F. Bergeron, G. Labelle, and P. Leroux, Combinatorial species and tree-like structures, volume 67 of Encyclopedia of Mathematics and its Applications, Translated from the 1994 French original by Margaret Readdy, 1998.

O. Bernardi, M. Noy, and D. Welsh, Growth constants of minor-closed classes of graphs, Journal of Combinatorial Theory, Series B, vol.100, issue.5, pp.468-484, 2010.
DOI : 10.1016/j.jctb.2010.03.001

N. Bernasconi, K. Panagiotou, and A. Steger, On the Degree Sequences of Random Outerplanar and Series-Parallel Graphs, Approximation, randomization and combinatorial optimization, pp.303-316, 2008.
DOI : 10.1007/978-3-540-85363-3_25

N. Bernasconi, K. Panagiotou, and A. Steger, The Degree Sequence of Random Graphs from Subcritical Classes, Combinatorics, Probability and Computing, vol.9, issue.05, pp.647-681, 2009.
DOI : 10.1307/mmj/1029000098

N. Bernasconi, K. Panagiotou, and A. Steger, On properties of random dissections and triangulations, Combinatorica, vol.130, issue.3, pp.627-654, 2010.
DOI : 10.1007/s00493-010-2464-8

P. Billingsley, Weak convergence of measures: Applications in probability, Conference Board of the Mathematical Sciences Regional Conference Series in Applied Mathematics, 1971.
DOI : 10.1137/1.9781611970623

J. E. Björnberg, S. Sigurdur¨o, and . Stefánsson, Recurrence of bipartite planar maps, Electronic Journal of Probability, vol.19, issue.0, p.40, 2014.
DOI : 10.1214/EJP.v19-3102

J. E. Björnberg and . Sigurdur¨ornsigurdur¨-sigurdur¨orn-stefánsson, Random Walk on Random Infinite Looptrees, Journal of Statistical Physics, vol.147, issue.4, pp.1234-1261, 2015.
DOI : 10.1007/s10955-014-1174-9

M. Bodirsky, E. Fusy, M. Kang, and S. Vigerske, Enumeration and asymptotic properties of unlabeled outerplanar graphsRe- search Paper 66, Electron. J. Combin, vol.14, issue.24, 2007.

M. Bodirsky, E. Fusy, M. Kang, and S. Vigerske, Boltzmann Samplers, P??lya Theory, and Cycle Pointing, SIAM Journal on Computing, vol.40, issue.3, pp.721-769, 2011.
DOI : 10.1137/100790082

URL : http://arxiv.org/abs/1003.4546

B. Bollobás, S. Janson, and O. Riordan, Sparse random graphs with clustering. Random Structures Algorithms, pp.269-323, 2011.

N. Bonichon, C. Gavoille, and N. Hanusse, Canonical Decomposition of Outerplanar Maps and Application to Enumeration, Coding and Generation, Livre VI: Intégration. Chapitre IX: Intégration sur les espaces topologiques séparés. Actualités Scientifiques et Industrielles , No. 1343. Hermann, pp.185-204, 1969.
DOI : 10.7155/jgaa.00105

URL : https://hal.archives-ouvertes.fr/hal-00307598

J. Bouttier, P. D. Francesco, and E. Guitter, Planar maps as labeled mobiles, Electron. J. Combin, vol.11, issue.27, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00586658

D. Burago, Y. Burago, and S. Ivanov, A course in metric geometry, Graduate Studies in Mathematics, vol.33, 2001.
DOI : 10.1090/gsm/033

A. Caraceni, The scaling limit of random outerplanar maps, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.52, issue.4
DOI : 10.1214/15-AIHP694

P. Chassaing and B. Durhuus, Local limit of labeled trees and expected volume growth in a random quadrangulation, The Annals of Probability, vol.34, issue.3, pp.879-917, 2006.
DOI : 10.1214/009117905000000774

URL : https://hal.archives-ouvertes.fr/hal-00137910

J. Chover, P. Ney, and S. Wainger, Functions of probability measures, Journal d'Analyse Math??matique, vol.26, issue.1, pp.255-302, 1973.
DOI : 10.1007/BF02790433

R. Cori and B. Vauquelin, Planar maps are well labeled trees, Journal canadien de math??matiques, vol.33, issue.5, pp.1023-1042, 1981.
DOI : 10.4153/CJM-1981-078-2

N. Curien, L. Ménard, and G. Miermont, A view from infinity of the uniform infinite planar quadrangulation. ALEA Lat, Am. J. Probab. Math. Stat, vol.10, issue.1, pp.45-88, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00658692

N. Curien, Notes provisoires du cours de m2´'m2´m2´'graphes aléatoiresaléatoires´aléatoires´, 2016.

N. Curien, B. Haas, and I. Kortchemski, The CRT is the scaling limit of random dissections, Random Structures & Algorithms, vol.2, issue.2, pp.304-327, 2015.
DOI : 10.1002/rsa.20554

URL : https://hal.archives-ouvertes.fr/hal-00823219

N. Curien and I. Kortchemski, Random non-crossing plane configurations: a conditioned Galton-Watson tree approach. Random Structures Algorithms, pp.236-260, 2014.
DOI : 10.1002/rsa.20481

URL : http://arxiv.org/abs/1201.3354

A. Darrasse and M. Soria, Limiting Distribution for Distances in k-Trees, Combinatorial algorithms, pp.170-182
DOI : 10.1007/978-3-642-10217-2_19

URL : https://hal.archives-ouvertes.fr/hal-00391815

D. Denisov, A. B. Dieker, and V. Shneer, Large deviations for random walks under subexponentiality: The big-jump domain, The Annals of Probability, vol.36, issue.5, pp.1946-1991, 2008.
DOI : 10.1214/07-AOP382

R. Diestel, Graph theory, volume 173 of Graduate Texts in Mathematics, 2010.

M. Drmota, E. Y. Jin, and B. Stufler, Graph limits of random graphs from a subset of connected k-trees. ArXiv e-prints, 2016.
URL : https://hal.archives-ouvertes.fr/ensl-01408160

M. Drmota, E. Fusy, M. Kang, V. Kraus, and J. Rué, Asymptotic Study of Subcritical Graph Classes, SIAM Journal on Discrete Mathematics, vol.25, issue.4, pp.1615-1651, 2011.
DOI : 10.1137/100790161

URL : https://hal.archives-ouvertes.fr/hal-00714690

M. Drmota, O. Giménez, and M. Noy, Degree distribution in random planar graphs, Journal of Combinatorial Theory, Series A, vol.118, issue.7, pp.2102-2130, 2011.
DOI : 10.1016/j.jcta.2011.04.010

URL : https://hal.archives-ouvertes.fr/hal-01194677

M. Drmota and M. Noy, Extremal Parameters in Sub-Critical Graph Classes, ANALCO13?Meeting on Analytic Algorithmics and Combinatorics, pp.1-7, 2013.
DOI : 10.1137/1.9781611973037.1

P. Duchon, P. Flajolet, G. Louchard, and G. Schaeffer, Random generation of combinatorial structures: Boltzmann samplers and beyond, Proceedings of the 2011 Winter Simulation Conference (WSC), pp.577-625, 2004.
DOI : 10.1109/WSC.2011.6147745

URL : https://hal.archives-ouvertes.fr/hal-00654267

T. Duquesne, A limit theorem for the contour process of conditioned Galton- Watson trees, Ann. Probab, vol.31, issue.2, pp.996-1027, 2003.

T. Duquesne and J. Gall, Probabilistic and fractal aspects of Lévy trees. Probab. Theory Related Fields, pp.553-603, 2005.
DOI : 10.1007/s00440-004-0385-4

R. Durrett, Probability: theory and examples. Cambridge Series in Statistical and Probabilistic Mathematics, 2010.
DOI : 10.1017/CBO9780511779398

R. Ehrenborg and M. Méndez, Schr??der parenthesizations and chordates, Journal of Combinatorial Theory, Series A, vol.67, issue.2, pp.127-139, 1994.
DOI : 10.1016/0097-3165(94)90008-6

URL : http://doi.org/10.1016/0097-3165(94)90008-6

P. Embrechts and E. Omey, Functions of power series, Yokohama Math. J, vol.32, issue.12, pp.77-88, 1984.

W. Feller, An introduction to probability theory and its applications, 1971.

P. Flajolet and R. Sedgewick, Analytic combinatorics, 2009.
DOI : 10.1017/CBO9780511801655

URL : https://hal.archives-ouvertes.fr/inria-00072739

D. Foata, Enumerating k-trees, Discrete Mathematics, vol.1, issue.2, pp.181-18672, 1971.
DOI : 10.1016/0012-365X(71)90023-9

URL : http://doi.org/10.1016/0012-365x(71)90023-9

T. Fowler, I. Gessel, G. Labelle, and P. Leroux, The Specification of 2-trees, Advances in Applied Mathematics, vol.28, issue.2
DOI : 10.1006/aama.2001.0771

A. Gainer-dewar, ?-species and the enumeration of k-trees, Electron. J. Combin, vol.19, issue.33, 2012.

O. Giménez and M. Noy, Asymptotic enumeration and limit laws of planar graphs, Journal of the American Mathematical Society, vol.22, issue.2, pp.309-329, 2009.
DOI : 10.1090/S0894-0347-08-00624-3

O. Giménez, M. Noy, and J. Rué, Graph classes with given 3-connected components: asymptotic enumeration and random graphs. Random Structures Algorithms, pp.438-479, 2013.

O. Gurel-gurevich and A. Nachmias, Recurrence of planar graph limits, Annals of Mathematics, vol.177, issue.2, pp.761-781, 2013.
DOI : 10.4007/annals.2013.177.2.10

B. Haas and G. Miermont, Scaling limits of Markov branching trees with applications to Galton???Watson and random unordered trees, The Annals of Probability, vol.40, issue.6, pp.2589-2666, 2012.
DOI : 10.1214/11-AOP686

URL : https://hal.archives-ouvertes.fr/hal-00464337

B. Haas and R. Stephenson, Scaling limits of $k$-ary growing trees, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.51, issue.4, pp.1314-1341, 2015.
DOI : 10.1214/14-AIHP622

URL : https://hal.archives-ouvertes.fr/hal-00943049

F. Harary and E. M. Palmer, Graphical enumeration, 1973.
DOI : 10.1007/bfb0066432

S. Janson, Simply generated trees, conditioned Galton???Watson trees, random allocations and condensation, Probability Surveys, vol.9, issue.0, pp.103-252, 2012.
DOI : 10.1214/11-PS188

URL : https://hal.archives-ouvertes.fr/hal-01197228

S. Janson, T. Jonsson, and S. Stefánsson, Random trees with superexponential branching weights, Journal of Physics A: Mathematical and Theoretical, vol.44, issue.48, p.485002, 2011.
DOI : 10.1088/1751-8113/44/48/485002

S. Janson and . Sigurdur¨ornsigurdur¨-sigurdur¨orn-stefánsson, Scaling limits of random planar maps with a unique large face, The Annals of Probability, vol.43, issue.3, pp.1045-1081, 2015.
DOI : 10.1214/13-AOP871

T. Jonsson and . Sigurdur¨ornsigurdur¨-sigurdur¨orn-stefánsson, Condensation in Nongeneric Trees, Journal of Statistical Physics, vol.9, issue.2, pp.277-313, 2011.
DOI : 10.1007/s10955-010-0104-8

A. Joyal, Une th??orie combinatoire des s??ries formelles, Advances in Mathematics, vol.42, issue.1, pp.1-82, 1981.
DOI : 10.1016/0001-8708(81)90052-9

URL : http://doi.org/10.1016/0001-8708(81)90052-9

P. Douglas and . Kennedy, The Galton-Watson process conditioned on the total progeny, J. Appl. Probability, vol.12, issue.4, pp.800-806, 1975.

I. Kortchemski, Sub-exponential tail bounds for conditioned stable Bienaym\'e-Galton- Watson trees. ArXiv e-prints, 2015.
DOI : 10.1007/s00440-016-0704-6

I. Kortchemski, Invariance principles for Galton-Watson trees conditioned on the number of leaves. Stochastic Process, Appl, vol.122, issue.9, pp.3126-3172, 2012.

I. Kortchemski, A Simple Proof of Duquesne???s Theorem on Contour Processes of Conditioned Galton???Watson Trees, Séminaire de Probabilités XLV, pp.537-558, 2013.
DOI : 10.1007/978-3-319-00321-4_20

I. Kortchemski, Random stable laminations of the disk, The Annals of Probability, vol.42, issue.2, pp.725-759, 2014.
DOI : 10.1214/12-AOP799

I. Kortchemski, Limit theorems for conditioned non-generic Galton???Watson trees, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.51, issue.2
DOI : 10.1214/13-AIHP580

URL : http://arxiv.org/abs/1205.3145

. Ann and . Inst, Henri Poincaré Probab, Stat, vol.51, issue.2, pp.489-511, 2015.

V. Kurauskas, On local weak limit and subgraph counts for sparse random graphs. ArXiv e-prints, pp.8-139, 2015.

G. Labelle, Une nouvelle d??monstration combinatoire des formules d'inversion de Lagrange, Advances in Mathematics, vol.42, issue.3, pp.217-247, 1981.
DOI : 10.1016/0001-8708(81)90041-4

J. Labelle, Applications diverses de la théorie combinatoire des espèces de structures, Ann. Sci. Math. Québec, vol.7, issue.1, pp.59-94, 1983.

J. Gall, The topological structure of scaling limits of large planar maps, Inventiones mathematicae, vol.15, issue.3, pp.621-670, 2007.
DOI : 10.1007/s00222-007-0059-9

J. Gall, Uniqueness and universality of the Brownian map, The Annals of Probability, vol.41, issue.4, pp.2880-2960, 2013.
DOI : 10.1214/12-AOP792

J. Gall and G. Miermont, Scaling limits of random planar maps with large faces, The Annals of Probability, vol.39, issue.1, pp.1-69, 2011.
DOI : 10.1214/10-AOP549

URL : https://hal.archives-ouvertes.fr/hal-00405123

J. Gall and G. Miermont, Scaling limits of random trees and planar maps In Probability and statistical physics in two and more dimensions, Clay Math. Proc, vol.15, pp.155-211, 2012.

R. Lyons, Asymptotic Enumeration of Spanning Trees, Combinatorics, Probability and Computing, vol.14, issue.4, pp.491-522, 2005.
DOI : 10.1017/S096354830500684X

C. Mcdiarmid, Random Graphs from a Minor-Closed Class, Combinatorics, Probability and Computing, vol.4, issue.04, pp.583-599, 2009.
DOI : 10.1007/BF01350657

C. Mcdiarmid and A. Scott, Random graphs from a block class, 2014.

L. Ménard and P. Nolin, Percolation on uniform infinite planar maps, Electronic Journal of Probability, vol.19, issue.0, p.27, 2014.
DOI : 10.1214/EJP.v19-2675

G. Miermont, The Brownian map is the scaling limit of uniform random plane quadrangulations, Acta Mathematica, vol.210, issue.2, pp.319-401, 2013.
DOI : 10.1007/s11511-013-0096-8

URL : https://hal.archives-ouvertes.fr/hal-00627965

B. Mohar and C. Thomassen, Graphs on surfaces Johns Hopkins Studies in the Mathematical Sciences, 2001.

J. W. Moon, The number of labeled k-trees, Journal of Combinatorial Theory, vol.6, issue.2, pp.196-199, 1969.
DOI : 10.1016/S0021-9800(69)80119-5

K. Panagiotou and A. Steger, Maximal biconnected subgraphs of random planar graphs, ACM Transactions on Algorithms, vol.6, issue.2, 2010.
DOI : 10.1145/1721837.1721847

K. Panagiotou and A. Steger, On the Degree Distribution of Random Planar Graphs, Proceedings of the Twenty-Second Annual ACM-SIAM Symposium on Discrete Algorithms, pp.1198-1210, 2011.
DOI : 10.1137/1.9781611973082.91

K. Panagiotou, B. Stufler, and K. Weller, Scaling limits of random graphs from subcritical classes, The Annals of Probability, vol.44, issue.5, pp.3291-3334
DOI : 10.1214/15-AOP1048

URL : https://hal.archives-ouvertes.fr/hal-01337777

J. Pitman, Combinatorial stochastic processes Lectures from the 32nd Summer School on Probability Theory held in Saint-Flour, Lecture Notes in Mathematics, vol.1875, 2002.

R. W. Robinson, Enumeration of non-separable graphs, Journal of Combinatorial Theory, vol.9, issue.4, pp.327-356, 1970.
DOI : 10.1016/S0021-9800(70)80089-8

G. Schaeffer, Conjugaison d'arbres et cartes combinatoires aléatoires, 1998.

R. Stephenson, Local convergence of large critical multi-type Galton-Watson trees and applications to random maps. ArXiv e-prints, 2014.

B. Stufler, Gibbs partitions: the convergent case. ArXiv e-prints, 2016.
URL : https://hal.archives-ouvertes.fr/ensl-01408153

B. Stufler, Local limits of large Galton-Watson trees rerooted at a random vertex. ArXiv e-prints, 2016.
URL : https://hal.archives-ouvertes.fr/ensl-01408155

B. Stufler, Random enriched trees with applications to random graphs. ArXiv e-prints
URL : https://hal.archives-ouvertes.fr/ensl-01461638

B. Stufler, Scaling limits of random outerplanar maps with independent linkweights
DOI : 10.1214/16-aihp741

URL : http://arxiv.org/abs/1505.07600

L. Takács, A generalization of the ballot problem and its application in the theory of queues, J. Amer. Statist. Assoc, vol.57, pp.327-337, 1962.

E. M. Wright, A Relationship Between two Sequences, Proceedings of the London Mathematical Society, vol.3, issue.2, pp.720-724, 1968.
DOI : 10.1112/plms/s3-17.2.296